# SDR SWAA041664

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 45,303 hours, 45,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 07912
- Condition: Worn
- Location: Rows 10 - 13 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS FLOOR STRIP AT ROW 10 ABC TO ROW 13 ABC, WORN.  REMOVED AND REPLACED EEPLS STRIP PER MM.
